# SDR CALA2025062705983

- Difficulty date: June 26, 2025
- Submitted: June 27, 2025
- Operation: Air carrier
- Aircraft: N36247
- Make and model: Boeing 737824
- Aircraft serial: 28807
- Aircraft time: 77,250 hours, 28,593 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Cover
- Condition: Unsecure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 20F EMER EXIT HANDLE COVER WILL NOT REMAIN ATTACHED NOTICED HOLD IN CLIPS SPREADING OPEN SLIGHTLY ALLOWING IT TO FALL OUT. SQUEEZED CLIPS TOGETHER NOW HOLDS COVER FIRMLY.OK FOR CONTINUED USE AT THIS TIME.
